# SDR DALA2018082005151

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 45,964 hours, 37,142 cycles
- Engine: Iae V2525D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL. RETURNED TO DEPARTURE.   RIGHT ENGINE FAILED HPC BORESCOPE.  REPLACED THE NR 2 ENGINE IAW AMDS 7100-4637-RH.
